# SDR IPXA2025080534497

- Difficulty date: July 26, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,299 hours, 23,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 LBL 80 INBOARD IN BULK CARGO COMPARTMENT LEFT AREA. (REPLACE) 1. REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV.92 INSTALL NEW ANGLE I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO. 146T5650 SHEET 5 REV C.
